MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE
Model Number 525DS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Low Oxygen Saturation (2477)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Devilbiss healthcare was notified of an incident involving and oxygen concentrator that displayed red lights, audibly alarmed during use, the end user was placed on a reserve back up oxygen system and was taken to the emergency room for low oxygen saturation and high blood pressure.The product's instructions for use state: the device is not intended to be life supporting or life sustaining' and 'if your unit loses electrical power or fails to operate correctly, the patient alert system will sound to signal you to switch to your reserve oxygen system and contact your devilbiss provider.' devilbiss healthcare has requested the return of the device for evaluation and will file an update if additional information becomes available.

Brand Name
DEVILBISS
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key25044882
Report Number2515872-2026-00008
Device Sequence Number16066621
Product Code CAW
UDI-Device Identifier00885304000846
UDI-Public(01)00885304000846
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number525DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient Weight227 KG